Differential and Integral Equations

Limit as $p\to\infty$ of $p$-Laplace eigenvalue problems and $L^\infty$-inequality of the Poincaré type

Nobuyoshi Fukagai, Masayuki Ito, and Kimiaki Narukawa

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The asymptotic behavior of eigenvalues and eigenfunctions of $p$-Laplace operator is investigated. We obtain (I) the best constant of $L^\infty$-Poincaré's inequality, and (II) a limit equation which the limits of eigenvalues and eigenfunctions satisfy in a weak sense.

Article information

Differential Integral Equations, Volume 12, Number 2 (1999), 183-206.

First available in Project Euclid: 29 April 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B40: Asymptotic behavior of solutions 35P30: Nonlinear eigenvalue problems, nonlinear spectral theory


Fukagai, Nobuyoshi; Ito, Masayuki; Narukawa, Kimiaki. Limit as $p\to\infty$ of $p$-Laplace eigenvalue problems and $L^\infty$-inequality of the Poincaré type. Differential Integral Equations 12 (1999), no. 2, 183--206. https://projecteuclid.org/euclid.die/1367265629

Export citation